PDA

View Full Version : Feeliing like I was becoming 2 different people!! WHAT? Sterioids!! Side-Effects



HdWench
May 20th, 2013, 12:27 AM
I want to apologize to everyone!! Last week I was put on steroids for my lungs (they are still trying to figure other issues) but I did not understand why I felt almost like Sybil.

Thanks to Marilyn I understand Steroids the really ugly side effects. I appreciate the link Marilyn and am glad to know I'm not going bonkers.

I am so sorry if I've posted anything to offend anyone! I'm known as an easy going person, full of enthusium, a Cheerleader type person here, and my love for sewing knows no bounds. Debbie stands for driven with kind thoughts in my heart and head. I've learned being on these steroids changes this and not in a good way.

When I'm feeling bad I won't post because I don't want to lose the friendship of many wonderful ladies (and perhaps a gent or 2 :-)

Thank you for reading, :icon_wave:

Debbie

ilive2craft2
May 20th, 2013, 12:32 AM
Oh Debbie - been there, done that and wasn't even on them for very long. So sorry that they are impacting you that way! I hope that they are at least helping the medical situation to get better. Praying for healing for you. Lisa

bubba
May 20th, 2013, 12:38 AM
I was on those two weeks ago myself!!! I don't think I've ever eaten so much food in my life! And they made me so jittery. My husband took them for an extended period of time....it got to the point that I finally told him he needed to call the doctor and get off them or go find some place else to live. He called the doctor. :icon_razz:

I hope you are feeling better.

Jean Sewing Machine
May 20th, 2013, 12:45 AM
Debbie, I'm glad you found out what was happening. I was worried about you. I hope you feel " back to normal" soon. So sorry for your experience with this drug.

K. McEuen
May 20th, 2013, 01:08 AM
:icon_bigsmile: <--- Debbie

:icon_angry: <--- Debbie on steroids

I knew something was up. Steroids may help people medically, but they can be evil.

HdWench
May 20th, 2013, 01:11 AM
:icon_hug: What is in my heart NOT on steroids - thank you all and hehehe Karen YES!!

wish some of the evil energy would expand into housework :icon_heh: no, who am I kidding Dust and Cat hair are furniture protections!!!

:-Debbie

Hulamoon
May 20th, 2013, 02:37 AM
47753

I had a steroid shot one time and I don't even remember what it was for. I think some kind if inflammation.

I want to see you back to your old self dear friend and hopefully get off that ucky stuff. :)

bkthomas
May 20th, 2013, 03:10 AM
:icon_bigsmile: <--- Debbie

:icon_angry: <--- Debbie on steroids

I knew something was up. Steroids may help people medically, but they can be evil.

Isn't Karen funny?! I think so anyway!

Glad you are feeling better Debbie......:icon_razz:

HandsOffItsMine
May 20th, 2013, 07:46 AM
Love this little character ":icon_angry:" Karen! I have used it in emails responses back to my SIL Matt over the years. With his Crohn's, steroids are a necessary off and on med. We can always tell when the build up starts to turn our loving Matt to the Mad Hatter Matt = :icon_angry: --- It also makes me want to do The Gibbs Slap Upside The Head movement. lol

Deb, hang in there! We will blame any radical behavioral changes on The Forum to drugs, drinking, or being away from the sewing studio too long. :)

Huggers, Ruby

grannyann
May 20th, 2013, 08:27 AM
I sure hope your feeling better soon.

Mpyles
May 20th, 2013, 08:46 AM
Glad to know you got some info. Hopefully they won't have you on it too long. Feel better!!

CrazyMtnLady
May 20th, 2013, 09:16 AM
Hope you are feeling better. I try not to get upset over what someone else says. It doesn't always work...but I try. I know everyone has things in their lives that can make them edgy or whatever you want to call it.

Hugs.

Lonna
May 20th, 2013, 09:53 AM
Hope you get feeling better soon.

MayinJerset
May 20th, 2013, 10:43 AM
Welcome back Sweet Debbie, your evil twin has been banned.

Ruby, my BFF has Crohn's and took steriods years ago and dreaded ever needing them again but unfortunately she has had to take them recently but they are trying a less harmful meds and hope it works.

Sandy Navas
May 20th, 2013, 11:01 AM
I'm sorry, Debbie, but I never noticed any change in your behavior at all . . .

Guess when you and I are on the very same wave length that I can't tell any difference in personalities . . .

SandyWhite
May 20th, 2013, 11:54 AM
Well Debbie, I'm so glad you're feeling better. I've heard of "roid rage". But fortunately never had steroids.

janluna
May 20th, 2013, 01:27 PM
"​Roid rage" is a great way of describing this horrible stuff. Carry on Debbie, we are all here for you if you need us. Love, Hugs, and Prayers, Jan L.

SallyO'Sews
May 20th, 2013, 02:21 PM
(((Debbie)))

Blessings and prayers for your health (may God give the doctors wisdom in both diagnosis and treatment!),
~ Sally \0/